| Model Number |
VL SP40-11 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Connection Problem (2900); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The following has been reported by the customer: will not flow and nurse was trying to attach a flush to see if she could figure where it was clamped and where syringe is attached is the part that will "pop off" and start dripping.No adverse events reported.More information is needed to complete the investigation.